Piotr Kasprzak

Assistant Professor
Faculty of Mathematics and Computer Science
Adam Mickiewicz University in Poznan
E-mail: kasp@amu.edu.pl
Page: http://octd.wmi.amu.edu.pl/en/Piotr_Kasprzak_(en)

Fields of interest:

Nonlinear analysis.

Selected publications:

Dariusz Bugajewski, Jacek Gulgowski, Piotr Kasprzak, On integral operators and nonlinear integral equations in the spaces of functions of bounded variation, J. Math. Anal. Appl. 444 (2016), 230-250.

Daria Bugajewska, Dariusz Bugajewski, Piotr Kasprzak, Piotr Maćkowiak, Nonautonomous superposition operators in the spaces of functions of bounded variation, Topol. Methods Nonlinear Anal. 48 (2016), no. 2, 637-660.

Dariusz Bugajewski, Jacek Gulgowski, Piotr Kasprzak, On continuity and compactness of some nonlinear operators in the spaces of functions of bounded variation, Ann. Mat. Pura Appl. 195 (2016), 1513-1530.

Piotr Kasprzak, Piotr Maćkowiak, Local boundedness of nonautonomous superposition operators in BV[0,1], Bull. Aust. Math. Soc. 92 (2015), 325-341.

Dariusz Bugajewski, Piotr Kasprzak, Leggett-Williams type theorems with applications to nonlinear differential and integral equations, Nonlinear Anal. 114 (2015), 116-132.

Daria Bugajewska, Piotr Kasprzak, On bounded lower \Lambda-variation, J. Math. Anal. Appl. 432 (2015) 561-593.

Dariusz Bugajewski, Xiao-Xiong Gan, Piotr Kasprzak, Mappings of higher order and nonlinear equations in some spaces of almost periodic functions, Nonlinear Anal. 75 (2012), no. 13, 5294-5310.

Dariusz Bugajewski, Piotr Kasprzak, On mappings of higher order and their applications to nonlinear equations, Commun. Pure Appl. Anal 11 (2012), no. 2, 627-647.

Daria Bugajewska, Piotr Kasprzak, On the existence uniqueness and topological structure of solution sets to a certain fractional differential equation, Comput. Math. Appl. 59 (2010), 1108-1116.

Dariusz Bugajewski, Piotr Kasprzak, Fixed point theorems for weakly F-contractive and strongly F-expansive mappings, J. Math. Anal. Appl. 359 (2009), 126-134.